# SDR FDEA2019082872032

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 76,169 hours, 27,942 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 62143068
- Part serial: 864C
- Condition: Failed
- Location: Rt Engine Bleed
- Part time: 76,128 hours, 27,900 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70 KTS DUE TO RT ENG BLEED OFF  EICAS.EICAS WENT AWAY WITH THROTTLES AT IDLE.ON  TAXIBACK SAME EICAS WHENEVER THROTTLES PUSHED UP.   REMOVED AND REPLACED RH ENGINE BLEED PRSOV PER MM 36-11-09-2-1, OPS CHECK OK
